Zoloft and weight gain
Zoloft and weight gain; factors to consider
There are many drugs that have surfaced on the drug market, each with its own efficiencies and general area of specialization. Amongst the many drugs that serve as anti-depressants Zoloft is the best. There are numerous reasons why Zoloft stands out to be the most remarkable anti-depressant that the medical industry has ever seen. Some of these are that the drug’s chemical combination is very user friendly. For this reason the drug poses very little threat to the health of the patient. In addition, the drug also produces very few side effects and is very easy to withdraw. This is an important aspect of anti-depressant; it should not be addictive, or the patient will fail to do without it and may have to continue with it even when one has actually recovered. Another important aspect worth considering when taking an anti-depressant is weight gain. It is now time to figure out whether Zoloft weight gain is something that is possible or even feasible.
It is true that Zoloft does cause weight gain in just about every individual who has ever taken it. The amount of weight that each particular individual can gain depends on how much of Zoloft the individual is taking. Additionally, it also depends on the length of time for which the drug is being taken. Individuals who have taken the drug for a very long period of time have confessed that they have witnessed significant weight changes. Some have made indications about having to gain quite significantly after taking the drug for less half of a year. This might pose a threat to the health of the patient if the weight gain becomes too significant over a short period of time.
Weight gain is a weakness associated with Zoloft
The relationship between Zoloft and weight gain is one that is of immense significance. Perhaps you are wondering why that is the case, there is not much to say; but the reasoning is very obvious. Consider the fact that most people on this earth have very minor prospects of gaining weight. Again the reason for this is very obvious; most medical experts have associated weight gain with very detrimental health conditions such as obesity and laziness. For these reasons most people are shunning the idea of gaining weight. Instead; more efforts are being channeled to losing weight.
Now ask yourself, “Are people likely to embrace a drug which makes them gain weight; what if the patient of depression is already carrying a lot of weight?” There is no doubt that Zoloft and weight gain is matter that can affect the market of the drug. As more and more people begin to discover that the drug has the ability to raise the weight of the patient within a short period of time; they will begin to shun the drug. This will definitely have a negative impact on the market of the drug.
Zoloft and weight gain is a matter that has to be taken seriously because it will significantly affect the popularity, the demand as well as the market of the drug. Since the testimonies of patients who have being end users of the drug are full of weight gain traumas, Zoloft must try to produce the drug with less weight gain agents.
Leave a Reply
You must be logged in to post a comment.